Solutions for fuzzy matrix games


ÇEVİKEL A. C. , AHLATCIOĞLU M.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.60, no.3, pp.399-410, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 3
  • Publication Date: 2010
  • Doi Number: 10.1016/j.camwa.2010.04.020
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.399-410
  • Keywords: Fuzzy goal, Fuzzy payoff matrix, Fuzzy relation, Fuzzy quantity, Nonlinear programming problem, Max-min solution, Relaxation procedure, Two-person zero-sum games, MULTIOBJECTIVE BIMATRIX GAMES, EQUILIBRIUM SOLUTIONS, DUALITY, GOALS, PAYOFFS

Abstract

In this paper, we deal with two-person zero-sum games with fuzzy payoffs and fuzzy goals. We have presented two models for studying two-person zero-sum matrix games with fuzzy payoffs and fuzzy goals. We assume that each player has a fuzzy goal for each of the payoffs. We obtained that the fuzzy relation approach and the max-min solution are equivalent. (C) 2010 Elsevier Ltd. All rights reserved.